Perfect Graphs, Partitionable Graphs and Cutsets

We prove a theorem about cutsets in partitionable graphs that generalizes earlier results on amalgams, 2-amalgams and homogeneous pairs.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received December 13, 1999

RID="*"

ID="*" This work was supported in part by the Fields Institute for Research in Mathematical Sciences, Toronto, Canada, and by NSF grants DMI-0098427 and DMI-9802773 and ONR grant N00014-97-1-0196.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Conforti, M., Cornuéjols, G., Gasparyan, G. et al. Perfect Graphs, Partitionable Graphs and Cutsets. Combinatorica 22, 19–33 (2002). https://doi.org/10.1007/s004930200001

Download citation

  • AMS Subject Classification (2000) Classes:  05C17